Logo eprints

Set membership identification of piecewise affine models

Bemporad, Alberto and Garulli, Andrea and Paoletti, Simone and Vicino, Antonio Set membership identification of piecewise affine models. In: System Identification 2003 : a proceeding volume from the 13th IFAC Symposium on System Identification. Elsevier, pp. 1789-1794. ISBN 978-0-08-043709-5 (2003)

Full text not available from this repository.
Related URLs


This paper addresses the problem of identification of piecewise affine (PWA)models, which involves the joint estimations of both the parameters of the affine submodels and the partition of the PWA map from data. According to ideas from set-membership identification, the key approach is to characterize the model by its maximum allowed prediction error, which is used as a tuning knob for traning off between prediction accuracy and model complexity. At initialization, the proposed procedure for PWA identification exploits a technique per partitioning an infeasible system of linear inequalities into a (possibly minimum) number of feasible subsystems. This provides both an initial clustering of the datapoints and a guess of the number of required submodels, which therefore is not fixed a priori. A refinement procedure is then applied in order to improve both data classification and parameter estimation. The partition of the PWA maps is finally estimated by considering multicategory classification techniques.

Item Type: Book Section
Uncontrolled Keywords: Nonlinear identification; hybrid system; bounded error; data classification; parameter estimation
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
T Technology > TJ Mechanical engineering and machinery
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 09:04
Last Modified: 04 Aug 2011 07:29
URI: http://eprints.imtlucca.it/id/eprint/554

Actions (login required)

Edit Item Edit Item